# SDR QXEA200601007

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 11,502 hours, 8,438 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Crossflow
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2453, RETURNED TO GATE, XFLOW PUMP CAUTION MESSAGE CAME ON AFTER AUTO OVERRIDE WAS SELECTED TO MANUAL.  MAINTENANCE PULLED AND RESET FUEL SYSTEM CIRCUIT BREAKERS CB-1-M11 AND CB-2-U11.  NO FURTHER CAUTION MESSAGES NOTED.  OPERATIONAL CHECK NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
